MAUDE Adverse Event Report: CARDINAL HEALTH JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the feeding bag blew up with air.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on september 04, 2023.There were no samples, photos, or videos received for investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition or determine the root cause.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19079872
Report Number9612030-2024-00057
Device Sequence Number17710097
Product Code LZH
UDI-Device Identifier10884521072305
UDI-Public10884521072305
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number763656
Device Catalogue Number763656
Device Lot Number2323300764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown